# SDR ASOA201907237079

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Part time: 42,634 hours, 32,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WINDSHIELD UPPER CUTOUT LINING SUPPORT CRACKED AT NUTPLATES - CORRECTIVE ACTION - REMOVED CRACKED AREA AND INSTALLED FABRICATED DOUBLER IAW ECTC 2019-145-086756.
